New Mexico, 2008

Hail and Damaging Winds in New Mexico, August 15, 2008

August 15, 2008 · NWS ABQ · 11 events in 7 counties and zones

An approaching upper low over Colorado in conjunction with a cold front caused severe thunderstorms which produced large hail and damaging winds over parts of central and northeast New Mexico.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$7,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

An approaching upper low over Colorado in conjunction with a cold front caused severe thunderstorms which produced large hail and damaging winds over parts of central and northeast New Mexico.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Aug 15, 2:02 PM MST, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 15, 2:02 PM MST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT FRI AUG 15 2008

.DISCUSSION...
IN THE SHORT TERM (TONIGHT-SUNDAY)...578H5 CUTOFF LOW OVER NORTHEAST
COLORADO IS FORECAST TO MOVE SLOWLY SOUTHEAST THROUGH COLORADO INTO
NORTHEAST NEW MEXICO BY SUNDAY. THIS RATHER VIGOROUS DYNAMIC UPPER
LEVEL LOW THE GEOSTROPHIC DYNAMIC TO TRIGGER STRONG STORMS THROUGH
EASTERN NEW MEXICO WITH A FOCUS ON NORTHEAST NEW MEXICO. AN ENHANCED
WESTERLY UPPER LEVEL FLOW ACROSS THE CENTRAL MOUNTAIN CHAIN WILL
LIKELY GENERATE GRAVITY WAVES ACROSS THE EAST SLOPES AND NEARBY
EASTERN PLAINS...FURTHER ENHANCING INSTABILITY AND PROVIDING ANOTHER
MODE FOR INITIATING STRONG CONVECTION...THIS AFTERNOON THROUGH
SUNDAY.

GIVEN THE THREAT FOR HEAVY RAIN...EXCEEDING 1 TO 2 INCHES AN HOUR
...FOR THIS AFTERNOON THROUGH SUNDAY...WE HAVE ISSUED A FLASH FLOOD
WATCH.  ABQ 12Z MEX POP GUIDANCE INDICATES 70 POP SAT 61 POP SUN AND
30 POP MON...PLUS SPC DAY ONE CONVECTIVE OUTLOOK GUIDANCE INDICATED
A SLIGHT RISK FOR ALL OF EASTERN NEW MEXICO...A REGION FROM THE EAST
SLOPES OF THE MOUNTAINS TO TEXAS.  EXPECT ACTIVE CONVECTIVE WEATHER
WITH NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON...SATURDAY
AND SUNDAY...ACROSS EASTERN NEW MEXICO AND THE HIGHER TERRAIN IN THE
WEST.

THE SURFACE PRESSURE GRADIENT WILL TIGHTEN ACROSS NORTHERN AND
CENTRAL NEW MEXICO AS MODERATELY STRONG SURFACE HIGH PRESSURE SINKS
SOUTH BEHIND THE UPPER LOW.  AS A RESULT...WE EXPECT STRONG EASTERLY
GAPS WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE ALBUQUERQUE AND
SANTA FE AREAS BEGINNING THIS EVENING THROUGH TOMORROW MORNING
...WITH THE STRONGEST WINDS AROUND MIDNIGHT THROUGH 6 AM.

IN THE LONG TERM (SUNDAY NIGHT-FRIDAY)...THE 500 MB CUTOFF UPPER LOW
WILL STALL OVER THE TEXAS/OKLAHOMA PANHANDLES ON MONDAY AND TUESDAY
BEFORE LIFTING OUT TO THE NORTH ON WEDNESDAY AND THURSDAY AS A
STRONG LONG WAVE TROUGH MOVES INTO THE PACIFIC NORTHWEST.  A
PERSISTENT UPPER LEVEL NORTHERLY FLOW WILL ADVECT COOLER AIR ALOFT
WILL COMBINE WITH LOW LEVEL MOISTURE ADVECTION ON GENERALLY EASTERLY
FLOW...TO DESTABILIZE THE ATMOSPHERE...AND GENERATE DAILY ROUNDS OF
SHOWERS AND THUNDERSTORMS...WITH SOME THUNDERSTORMS POSSIBLY
BECOMING SEVERE THROUGH WEDNESDAY.  EXPECT THURSDAY TO BE A
TRANSITION DAY TO A DRIER WEATHER PATTERN AS THE PACIFIC NW TROUGH
PUSHES DRIER WESTERLY FLOW ACROSS NEW MEXICO.  BENNETT

&&

.AVIATION...
MVFR CONDITIONS ARE SLOW TO ERODE OVER THE NE QUADRANT OF THE STATE.
THESE CEILINGS WILL GRADUALLY IMPROVE AS THE AFTERNOON PROGRESSES...
BUT EXPECT A VERY QUICK RETURN TO IFR CONDITIONS EARLY THIS EVENING.
WIDESPREAD IFR TO LIFR CIGS ARE FORECAST AFTER MIDNIGHT ALONG AND E
OF THE CENTRAL MOUNTAIN CHAIN AND WILL PERSIST THROUGH 18Z SATURDAY.
STRONG E/SE CANYON WINDS ARE EXPECTED FROM 00Z TO 12Z SAT ACROSS THE
RIO GRANDE VALLEY WHERE 20-30KTS WITH GUSTS UP TO 40KTS ARE LIKELY.
MEANWHILE...SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS
AFTERNOON AND EVENING...PARTICULARLY OVER CENTRAL/ERN NM. WIDESPREAD
PRECIPITATION WILL DEVELOP ACROSS THE ERN PLAINS EARLY SAT MORNING...
WHERE VIS WILL DROP INTO THE MVFR CATEGORY. A FEW THUNDERSTORMS THIS
AFTERNOON AND EVENING COULD BE SEVERE...CREATING LARGE HAIL/DAMAGING
WIND GUSTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. DPORTER

&&

.FIRE WEATHER...
INCREASED MOISTURE AND WIDESPREAD PRECIPITATION CAN BE EXPECTED THRU
THE WEEKEND...ESPECIALLY OVER CENTRAL AND EASTERN NEW MEXICO. EXPECT
THE DRIEST CONDITIONS OVER THE FOUR CORNERS AREA. E/SE CANYON WINDS
TONIGHT WILL PROVIDE GUSTY CONDITIONS WITHIN THE RIO GRANDE VALLEY.
THIS SHOULD PUSH LOW LEVEL MOISTURE TOWARD THE CONTINENTAL DIVIDE...
ALLOWING FOR AN INCREASE IN THUNDERSTORM ACTIVITY ACROSS CENTRAL NEW
MEXICO ON SATURDAY. WETTING RAINS ARE FORECAST THROUGH THE UPCOMING
WEEKEND WITH GUSTY AND ERRATIC WINDS POSSIBLE. UNCERTAINTY EXISTS ON
WHEN THE UPR LOW WILL DEPART THE STATE. IT APPEARS PCPN CHANCES WILL
REMAIN FAIRLY HIGH ACROSS THE EASTERN HALF OF THE STATE SUNDAY INTO
MONDAY. NONE THE LESS...DRIER AIR WILL MIGRATE INTO THE WESTERN HALF
OF NEW MEXICO FOR EARLY NEXT WEEK. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  87  58  86 /  10  30  30   5
GALLUP..........................  56  84  53  82 /  10  30  40   5
GRANTS..........................  57  83  52  82 /  20  40  40   5
GLENWOOD........................  61  88  60  86 /  20  40  50  20
CHAMA...........................  43  73  41  71 /  40  60  40  20
LOS ALAMOS......................  52  74  47  74 /  40  60  50  30
RED RIVER.......................  40  64  39  61 /  50  80  60  30
TAOS............................  50  74  46  73 /  50  60  50  30
SANTA FE........................  53  77  51  74 /  50  70  60  40
SANTA FE AIRPORT................  57  79  54  77 /  40  50  50  30
ESPANOLA........................  55  82  52  81 /  30  50  50  20
ALBUQUERQUE HEIGHTS.............  66  84  63  83 /  30  40  50  20
ALBUQUERQUE VALLEY..............  63  85  61  85 /  30  40  50  20
ALBUQUERQUE FOOTHILLS...........  64  82  62  83 /  30  50  50  20
ALBUQUERQUE WEST MESA...........  65  86  62  84 /  30  50  50  20
SOCORRO.........................  62  87  60  87 /  30  40  40  20
SANDIA PARK/CEDAR CREST.........  49  75  49  77 /  30  60  60  30
MORIARTY/ESTANCIA...............  53  78  54  78 /  40  60  50  30
CARRIZOZO.......................  59  84  56  82 /  30  50  40  30
RUIDOSO.........................  53  72  51  71 /  40  50  50  40
RATON...........................  51  70  51  71 /  70  70  60  50
LAS VEGAS.......................  49  70  48  71 /  60  70  60  50
ROY.............................  54  72  54  70 /  70  70  60  50
CLAYTON.........................  54  69  55  71 /  80  70  60  50
SANTA ROSA......................  59  79  56  79 /  60  60  60  30
TUCUMCARI.......................  61  78  57  78 /  70  60  60  40
FORT SUMNER.....................  62  79  58  81 /  60  60  60  40
CLOVIS..........................  61  76  59  78 /  60  60  60  50
PORTALES........................  61  77  58  78 /  60  60  60  50
ROSWELL.........................  67  83  64  83 /  40  40  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT SATURDAY FOR THE
FOLLOWING ZONES...NMZ003-009-015.

FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE FOLLOWING
ZONES...NMZ004>007-010>013-016>021-026.

&&

01/46
Hazardous weather outlook, Aug 15, 5:00 AM MST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI AUG 15 2008

NMZ001>021-026-161200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT FRI AUG 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT FOR AREAS GENERALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN...OR EAST OF A LINE FROM TAOS...TO CLINES CORNERS... TO
RUIDOSO. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS
HOWEVER...AN ISOLATED SHORT LIVED TORNADO CAN NOT BE RULED OUT. HEAVY
RAIN MAY ALSO ACCOMPANY THE THUNDERSTORMS WHICH COULD LEAD TO
LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR
THIS AFTERNOON AND TONIGHT FOR AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FLASH FLOOD WATCH CONTINUES THROUGH LATE SATURDAY NIGHT ACROSS
EASTERN NEW MEXICO AS THUNDERSTORMS WITH HEAVY RAINFALL REMAIN
POSSIBLE. THESE STORMS MAY ALSO CONTAIN SMALL HAIL AND GUSTY
WINDS. STRONG STORMS WITH HEAVY RAIN...SMALL HAIL AND GUSTY WINDS
WILL ALSO BE POSSIBLE WEST OF THE CENTRAL MOUNTAIN CHAIN ON
SATURDAY.

STRONG STORMS CONTAINING HEAVY RAIN...SMALL HAIL AND GUSTY WINDS
WILL BE A CONCERN AGAIN ON SUNDAY ACROSS CENTRAL AND EASTERN
PORTIONS OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SATURDAY ACROSS THE
EASTERN PLAINS. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR
FLOODING TO THEIR LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637.

34

In the hours before

Special weather statement, Aug 15, 2:22 PM MST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT FRI AUG 15 2008

NMZ014-015-152200-
LOWER RIO GRANDE VALLEY-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
322 PM MDT FRI AUG 15 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHERN SOCORRO COUNTY...

AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES SOUTH OF MAGDALENA. THE
STRONG THUNDERSTORM WAS SOUTHEAST AT 10 TO 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN
SOCORRO COUNTY AND ROUTE 107 SOUTH OF MAGDALENA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
Special weather statement, Aug 15, 3:08 PM MST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT FRI AUG 15 2008

NMZ009-015-152300-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-
408 PM MDT FRI AUG 15 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST VALENCIA COUNTY...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 15 MILES WEST OF BELEN. MOVEMENT
WAS SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABEYTAS...BERNARDO...
JARALES...LAS NUTRIAS...LOS TRUJILLOS-GABALDON AND RIO COMMUNITIES.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY...HAIL
UP TO A HALF INCH IN DIAMETER...AND PONDING OF WATER ON THE HIGHWAYS
AS THIS STORM MOVES THROUGH THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO.
Special weather statement, Aug 15, 3:44 PM MST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT FRI AUG 15 2008

NMZ009-010-152330-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
444 PM MDT FRI AUG 15 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHERN BERNALILLO COUNTY...

AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH...PEA
SIZE HAIL...AND BRIEF HEAVY RAIN 8 MILES WEST OF SOUTH VALLEY.
MOVEMENT WAS EAST AT 18 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOSQUE FARMS...CARNUEL...
ISLETA PUEBLO AND PAJARITO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY DUE TO
RAIN AND HAIL...AND POSSIBLE PONDING OF WATER ON ROADWAYS AS
THIS STORM MOVES THROUGH THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO.
Special weather statement, Aug 15, 4:00 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT FRI AUG 15 2008

NMZ009-010-015-152330-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-SANDIA/MANZANO MOUNTAINS-
500 PM MDT FRI AUG 15 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHERN VALENCIA AND FAR
NORTHERN SOCORRO COUNTY...

AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50
MPH...BRIEF HEAVY RAIN...AND HAIL UP TO ONE HALF INCH IN DIAMETER 12
MILES WEST OF JARALES. MOVEMENT WAS EAST AT 17 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABEYTAS...LAS NUTRIAS...
RIO COMMUNITIES...SABINAL AND VEGUITA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 hail, 4 thunderstorm wind. Local standard time, as filed.

Hail, Colfax

When
August 15, 4:41 PM MST
Where
Colfax County, 2.32 mi ENE of Van Houten
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
36.810, -104.530

Thunderstorm Wind, Valencia

When
August 15, 4:45 PM MST
Where
Valencia County, 10.4 mi E of Bosque Farms
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
34.825, -106.489

Thunderstorm winds removed a metal roof from a brick outbuilding.

Hail, Union

When
August 15, 5:20 PM MST
Where
Union County, 2.15 mi NNE of Capulin
Measured
0.75 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
36.780, -103.990

Hail broke a window and a light cover on a building north of Capulin.

Hail, Santa Fe

When
August 15, 5:35 PM MST to 5:45 PM MST
Where
Santa Fe County, 5.32 mi W of Canada de Los Alamos to 1.98 mi SW of Canada de Los Alamos
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.586, -105.963

Hail, Torrance

When
August 15, 5:42 PM MST
Where
Torrance County, 3.41 mi W of Quarai
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
34.600, -106.340

Hail, Union

When
August 15, 6:05 PM MST
Where
Union County, 5.53 mi N of Gladstone
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
36.380, -103.970

Thunderstorm Wind, Quay

When
August 15, 7:48 PM MST to 8:00 PM MST
Where
Quay County, 16.27 mi NNW of Nara Visa to 0.69 mi N of Nara Visa
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
35.829, -103.167

A line of thunderstorms produced damaging wind gusts in northeast New Mexico. Large tree limbs were broken six miles south of Amistad and windows were broken in Nara Visa.

Hail, Quay

When
August 15, 7:53 PM MST to 8:02 PM MST
Where
Quay County, 5.34 mi NW of Nara Visa
Measured
0.75 in hail
Reported by
Public
Coordinates
35.660, -103.160

Penny size hail accumulated to a depth of 4 inches northwest of Nara Visa.

Hail, Quay

When
August 15, 8:00 PM MST
Where
Quay County, 2.89 mi WNW of Nara Visa
Measured
0.75 in hail
Reported by
Public
Coordinates
35.610, -103.150

Thunderstorm Wind, Harding

When
August 15, 8:05 PM MST
Where
Harding County, 7.85 mi E of Mosquero
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.770, -103.830

Thunderstorm Wind, Quay

When
August 15, 9:11 PM MST
Where
Quay County, 3.06 mi SW of Logan Ute Dam Arpt
Measured
62 kt (71 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.340, -103.470

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2008Every state in 2008This day in weather historyWarnings in New Mexico, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114431, 115060, 115049, 114432, 115050, 115051, 115053, 115052, 115056, 115054, 115055.